MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Arjo was notified about an event involving arjo maxi move passive floor lift and passive clip sling.The customer stated that during transfer from a wheelchair to a bed left leg clip detached.The event happened when the resident was raised over the bed and started to moving his legs while in the sling.The staff member on the left side was trying to support the resident to prevent the fall.In a result the patient fell on the floor.The patient was taken to the hospital for the examination.It was confirmed that no injury was sustained.The lift and sling was removed from use by the customer after the event.Arjo service technician visited the customer facility after the event to perform a device and sling inspection.No malfunction was found.During interview, the customer stated that the patient might have hit the clip while moving his leg and led to clip detachment.Based on product knowledge and previously made simulations we can state that a sling clip can detach when it is in an unstable position or not under tension.Following all details reported, it seems likely that due to patient¿s sudden movement, the clip might have been accidentally pushed by the patient.The passive sling clip instruction for use warns the users to check the sling prior to use and make sure that the sling clips are attached securely before and during the lifting process.According to the procedures provided in the instruction for use (04.Sc.00): ¿to avoid the resident from falling, make sure that the sling attachments are attached securely before and during the lifting process.¿ ¿at any time, if the resident becomes agitated, stop transferring/transporting and safely lower the patient.¿ to sum up, arjo floor lift and clip sling were used as a system for a patient transfer when the resident fell out of the device.The clip detached and from that perspective system did not meet its performance specification.We decided to report this complaint to the competent authorities due to the clip detachment during use.
 
Event or Problem Description
Arjo was notified about an event involving arjo maxi move passive floor lift and passive clip sling.The customer stated that during transfer from a wheelchair to a bed left leg clip detached.The event happened when the resident was raised over the bed and started to moving his legs while in the sling.The staff member on the left side was trying to support the resident to prevent the fall.In a result the patient fell on the floor.The patient was taken to the hospital for the examination.It was confirmed that no injury was sustained.The lift and sling were removed from use by the customer after the event.Arjo service technician visited the customer facility after the event to perform a device and sling inspection.No malfunction was found.During interview, the customer stated that the patient might have hit the clip while moving his leg and led to clip detachment.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key12966708
Report Number9681684-2021-00057
Device Sequence Number14500711
Product Code FSA
UDI-Device Identifier05055982766951
UDI-Public(01)05055982766951(11)201207
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight56 KG